MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EASYTRAK 2; IMPLANTABLE LEAD

BOSTON SCIENTIFIC CORPORATION EASYTRAK 2; IMPLANTABLE LEAD
Model Number 4518
Medical Device Problem Codes Failure to Capture (1081); High impedance (1291); Failure to Read Input Signal (1581)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this left ventricular (lv) lead recorded high out of range high pacing impedance measurements greater than 3000 ohms, loss of capture (loc), and low intrinsic amplitude.Technical services (ts) reviewed the device data and recommended further evaluation for a potential lv lead replacement.No adverse patient effects were reported.This lv lead remains in service.

Brand Name
EASYTRAK 2
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key24324964
Report Number2124215-2026-08050
Device Sequence Number18652376
Product Code NIK
UDI-Device Identifier00802526417672
UDI-Public(01)00802526417672(17)110116
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/16/2011
Device Model Number4518
Device Catalogue Number4518
Device Lot Number335488
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2026
Initial Report FDA Received Date02/12/2026
Date Device Manufactured01/16/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age73 YR
Patient SexMale